# SDR G7FA2017053010026

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N124UV
- Make and model: Pilats PC1245
- Aircraft serial: 124
- Aircraft time: 6,352 hours, 6,480 cycles
- Engine: Pwa PT6A67B
- Engine time: 6,298 hours, 6,389 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT, AIRCRAFT ENGINE STARTED SHAKING AND ITT SPIKED.   PILOT IMMEDIATELY SHUTDOWN ENGINE AND PREPARED FOR LANDING.  AIRCRAFT TOUCHED DOWN HALFWAY DOWN RUNWAY AND PROCEEDED OFF THE END OF THE RUNWAY 1/2 TO 3/4 MILE.  AIRCRAFT LANDED SAFELY. NO DAMAGE TO AIRCRAFT STRUCTURE.
